Ghent University Academic Bibliography

Advanced

On the Grassmann-embeddings of the hermitian dual polar spaces

Bart De Bruyn UGent (2008) LINEAR & MULTILINEAR ALGEBRA. 56(6). p.665-677
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
LINEAR & MULTILINEAR ALGEBRA
Linear Multilinear Algebra
volume
56
issue
6
pages
665-677 pages
Web of Science type
Article
Web of Science id
000259240200006
JCR category
MATHEMATICS
JCR impact factor
0.286 (2008)
JCR rank
201/214 (2008)
JCR quartile
4 (2008)
ISSN
0308-1087
language
English
UGent publication?
yes
classification
A1
id
434861
handle
http://hdl.handle.net/1854/LU-434861
date created
2008-11-03 16:54:00
date last changed
2008-11-04 19:41:41
@article{434861,
  author       = {De Bruyn, Bart},
  issn         = {0308-1087},
  journal      = {LINEAR \& MULTILINEAR ALGEBRA},
  language     = {eng},
  number       = {6},
  pages        = {665--677},
  title        = {On the Grassmann-embeddings of the hermitian dual polar spaces},
  volume       = {56},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “On the Grassmann-embeddings of the Hermitian Dual Polar Spaces.” Linear & Multilinear Algebra 56 (6): 665–677.
APA
De Bruyn, B. (2008). On the Grassmann-embeddings of the hermitian dual polar spaces. LINEAR & MULTILINEAR ALGEBRA, 56(6), 665–677.
Vancouver
1.
De Bruyn B. On the Grassmann-embeddings of the hermitian dual polar spaces. LINEAR & MULTILINEAR ALGEBRA. 2008;56(6):665–77.
MLA
De Bruyn, Bart. “On the Grassmann-embeddings of the Hermitian Dual Polar Spaces.” LINEAR & MULTILINEAR ALGEBRA 56.6 (2008): 665–677. Print.